BibTeX record journals/siamrev/MiaoXPW11

download as .bib file

@article{DBLP:journals/siamrev/MiaoXPW11,
  author    = {Hongyu Miao and
               Xiaohua Xia and
               Alan S. Perelson and
               Hulin Wu},
  title     = {On Identifiability of Nonlinear {ODE} Models and Applications in Viral
               Dynamics},
  journal   = {{SIAM} Rev.},
  volume    = {53},
  number    = {1},
  pages     = {3--39},
  year      = {2011},
  url       = {https://doi.org/10.1137/090757009},
  doi       = {10.1137/090757009},
  timestamp = {Tue, 09 Feb 2021 13:50:45 +0100},
  biburl    = {https://dblp.org/rec/journals/siamrev/MiaoXPW11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics